# SDR F3LA2016060100050

- Difficulty date: May 26, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N701FR
- Make and model: Airbus A321-211
- Aircraft serial: 6793
- Aircraft time: 2,197 hours, 982 cycles
- Engine: Cfmint CFM565B33B1
- Engine time: 2,197 hours, 982 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B33B1
- Part serial: 573560
- Condition: Failed
- Location: Nr 2
- Part time: 2,197 hours, 982 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT THE CREW NOTED, ECAM FADEC ALTERNATOR WHICH WAS SOON FOLLOWED BY NR 2 ENGINE SHUTDOWN.  CREW ATTEMPTED ENG RELIGHT UNSUCCESSFUL.  THE CREW DECLARED EMER LANDING.  R & R NR 2 ENG.  REFERENCE WC MP71042-01 & MP71042-02, REMOVAL & INSTALLATION CARDS.  OPERATIONAL CHECKED GOOD.
